On time-periodic solutions to parabolic boundary value problems

Mads Kyed, Jonas Sauer

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Time-periodic solutions to partial differential equations of parabolic type corresponding to an operator that is elliptic in the sense of Agmon–Douglis–Nirenberg are investigated. In the whole- and half-space case we construct an explicit formula for the solution and establish coercive Lp estimates. The estimates generalize a famous result of Agmon, Douglis and Nirenberg for elliptic problems to the time-periodic case.

Original languageEnglish
Pages (from-to)37-65
Number of pages29
JournalMathematische Annalen
Volume374
Issue number1-2
DOIs
Publication statusPublished - 2019 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On time-periodic solutions to parabolic boundary value problems'. Together they form a unique fingerprint.

Cite this